MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX 4-WAY STOPCOCK EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX 4-WAY STOPCOCK EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX6812
Medical Device Problem Codes Leak/Splash (1354); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: year of event and month has been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that they have the same issue with four-way stopcock extension which they were easily able to disconnect the two pieces, and they are used on pressurized arterial lines in which they can lose large volumes of blood if not caught in time.There is no reported patient involvement.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
H3/h6: one used device was returned for investigation.The device was visually inspected.It was observed that the tubing p/n 105c-09 was separated from the male luer lock p/n 500-017.It was observed that the tubing p/n 105c-09 was separated from the male luer lock p/n 500-017.The functional and dimensional testing was performed.Resulting in the tubing pulled off at 15.2 lbs which is within the specification limit of 6lbs.The outer diameter of the tubing was within the specification.The reported problem was confirmed since in the images shared by customer a disconnection was observed between tubing p/n 105c-09 and component pn 500-017.The cause for the disconnection between the tubing p/n 105c-09 and male luer lock p/n 500-017 is unknown.The device history record was unable to be reviewed as no lot number was provided.

Brand Name
MEDEX 4-WAY STOPCOCK EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23393674
Report Number1526863-2025-00124
Device Sequence Number15964422
Product Code FPA
UDI-Device Identifier10351688506054
UDI-Public(01)10351688506054
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX6812
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/12/2025
03/03/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/22/2025
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown